# SDR GTIA2018021502431

- Difficulty date: February 15, 2018
- Submitted: February 16, 2018
- Operation: Air carrier
- Aircraft: N641NK
- Make and model: Airbus A320-232
- Aircraft serial: 6566
- Aircraft time: 11,080 hours, 5,098 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Deoiler
- Condition: Leaking
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

FUMES ON GROUND, WITH APU BLEED ON.  PERFORMED DECONTAMINATION OF THE ECS IAW AMM 21-00-00-615-002, AND 21-00-00-615-004. R & R THE NR 1 & 2 ENGINE DEOILER CASTING IAW AMM 72-60-31.  R & R RECIRCULATION FILTERS IAW AMM 21-21-41.  NO CABIN ODOR NOTED.
